# SDR P5CA2024092900046

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 51,960 hours, 7,651 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stringer
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPT STA 2598 RH STRG 42R AFT BULKHEAD FOUND CRACK( APU COMPT STA 2598 AFT BULKHEAD RH STGR 42R STRINGER REPLACEMENT IAW EO 4853A157 PART 2 STEP 2 AE AND SRM 51-10-02 AND 51-40-02 REV 43 20 JUN 2024. NO FURTHER DEFECTS NOTED )
